the last three day, I've seen my doc. Add a pill callglyburide 2.5mg why?
22 Aug 2009
Janumet (metformin and sitagliptin) is an oral diabetes medicine that helps control blood sugar levels. By adding glyburide, which is also a medicine used to treat diabetes, you may have a better control of your blood sugars
Metformin works by decreasing glucose (sugar) production in the liver and decreasing absorption of glucose by the intestines.
Sitagliptin works by regulating the levels of insulin your body produces after eating.
Janumet is for people with type 2 diabetes who do not use daily insulin injections. It is used along with diet and exercise. Janumet is not for treating type 1 diabetes.
Glyburide is in a class of drugs called sulfonylureas. It is used to help control blood sugar levels. It is used to treat type 2 diabetes along with diet, exercise, and insulin therapy, if necessary.
More information on diabetes treatment can be found in the link below:
Hope you find this helpful.
- Janumet Information for Consumers
- Janumet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Janumet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... was on Janumet/gylburide/metformin.any1 else?
1 answer • 15 Jan 2010
could affect my kidney's since I am diebetic. I take Janumet, Simvastatin and Thyroxine once a day. I do not have high Blood Pressure, I'm ...
2 answers • 1 Feb 2010
... diuretic like Furosemide? It is the only med. change I have made in last 10 days and now my blood sugar levels are soaring up to: 190-347 they ...
2 answers • 6 Jul 2010
I am on Janumet and I am also taking Bactrim ds and my blood sugars have been really high for about a week now.
4 answers • 11 Jun 2011
Would it be prudent to stop Niaspan (6 yrs, 1000mg)before starting Janumet for new onset of diabetes
I have been taking 1000 mg Niaspan for over 6 years and have recently been diagnosed with type II diabetes (A1C>10). Now I have been prescribed ...
1 answer • 3 May 2013